# SDR 02287313

- Difficulty date: October 14, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING CRUISE OF THE FLIGHT FROM BUF TO IAD, THE CREW REPORTED EMERGENCY LIGHT TRACKING LIGHTING INOPERATIVE ON LEFT SIDE OF AIRCRAFT.   MAINTENANCE SECURED CONNECTOR ON EMERGENCY TRACK LIGHTING.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
